Volume 16, issue 3 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Approximating a topological section by a piecewise-linear section

Colin Rourke

Algebraic & Geometric Topology 16 (2016) 1373–1377
Abstract

In answer to a question from János Kollár, we prove that a surjective piecewise-linear map with a topological section admits a nearby homotopic piecewise-linear section.

Keywords
section, topological section, PL approximation
Mathematical Subject Classification 2010
Primary: 57Q55
Secondary: 57Q05, 57Q37
References
Publication
Received: 31 January 2014
Revised: 10 September 2015
Accepted: 13 September 2015
Published: 1 July 2016
Authors
Colin Rourke
Mathematics Institute
University of Warwick
Coventry CV4 7AL
UK
http://msp.warwick.ac.uk/~cpr